# SDR USAA960321

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 947-957
- Part time: 33,548 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CORROSION ON STRINGER APPROXIMATELY 10 INCHES BY .5 INCH STRINGER 29L STATION 947 TO 957.  REPLACED APPROXIMATELY 22.5 INCHES OF STRINGER.  REPAIRED PER SRM 53-10-3.  (M)
